# SDR SWIA200210651

- Difficulty date: January 15, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 19,085 hours, 26,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED BEHIND CAPTAIN'S DV WINDOW.  REPLACED AFFECTED BRACKET IAW EMB120 SRM 51-10-02.
